# SDR GLBA97038

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUX - WARNING HORN SILENCE BUTTON WILL NOT SILENCE HORN.  MAINTENANCE REPLACED RIGHT SQUAT SWITCH.  (M)
